# SDR CAL960483

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND RT AILERON UPPER SURFACE DELAMINATED AT OUTBOARD END OF TRIM TAB CUT-OUT.  THE DELAMINATED AREA WAS REMOVED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-6, SRM 51-10-2, AND SRM 51-20-21.  (X)
